CSpace

Browse/Search Results:  1-10 of 79 Help

Selected(0)Clear Items/Page:    Sort:
Algorithms for computing greatest common divisors of parametric multivariate polynomials 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 3-20
Authors:  Kapur, Deepak;  Lu, Dong;  Monagan, Michael;  Sun, Yao;  Wang, Dingkang
Favorite  |  View/Download:10/0  |  Submit date:2020/09/23
Parametric multivariate polynomials  Gcd system  Minimal comprehensive Grobner system  Ideal intersection  Ideal quotient  
Computing real radicals and S-radicals of polynomial systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 259-278
Authors:  El Din, Mohab Safey;  Yang, Zhi-Hong;  Zhi, Lihong
Favorite  |  View/Download:6/0  |  Submit date:2020/09/23
Polynomial system  Real radical  S-radical ideal  Semi-algebraic set  Real algebraic geometry  
An energy stable linear diffusive Crank-Nicolson scheme for the Cahn-Hilliard gradient flow 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 26
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:10/0  |  Submit date:2020/06/30
Cahn-Hilliard gradient flow  Unconditionally stable  Stabilized semi-implicit scheme  Diffusive Crank-Nicolson scheme  Error analysis  Adaptive time stepping  
A new deflation method for verifying the isolated singular zeros of polynomial systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 376, 页码: 21
Authors:  Cheng, Jin-San;  Dou, Xiaojie;  Wen, Junyi
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Polynomial system  Deflation method  Isolated singular zero  Interval verification  
ON ISOLATION OF SIMPLE MULTIPLE ZEROS AND CLUSTERS OF ZEROS OF POLYNOMIAL SYSTEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2020, 卷号: 89, 期号: 322, 页码: 879-909
Authors:  Hao, Zhiwei;  Jiang, Wenrong;  Li, Nan;  Zhi, Lihong
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
On the Topology and Isotopic Meshing of Plane Algebraic Curves 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 卷号: 33, 期号: 1, 页码: 230-260
Authors:  Jin, Kai;  Cheng, Jinsan
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Interval polynomial  isotopic meshing  plane curve  topology  
Identifying weak focus and center in a convection model 期刊论文
APPLIED MATHEMATICS LETTERS, 2020, 卷号: 100, 页码: 7
Authors:  Guo, Laigang;  Yu, Pei;  Chen, Yufu
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Convection model  3-dimensional quadratic system  Normal form  Limit cycle  
Elastic full waveform inversion on unstructured meshes by the finite element method 期刊论文
PHYSICA SCRIPTA, 2019, 卷号: 94, 期号: 11, 页码: 16
Authors:  Zhang, Wensheng
Favorite  |  View/Download:12/0  |  Submit date:2019/10/28
unstructured triangular meshes  elastic wave  full waveform inversion  finite element method  iterative Tikhonov regularization  irregular topography  conjugate gradient method  
Higher-order normal approximation approach for highly reliable system assessment 期刊论文
IISE TRANSACTIONS, 2019, 页码: 13
Authors:  Li, Zhaohui;  Yu, Dan;  Liu, Jian;  Hu, Qingpei
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
System reliability assessment  highly reliable system  Winterbottom-extended Cornish-Fisher expansion  reliability-based expansion  log-location-scale family  
Efficient Stochastic Galerkin Methods for Maxwell's Equations with Random Inputs 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 80, 期号: 1, 页码: 248-267
Authors:  Fang, Zhiwei;  Li, Jichun;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Maxwell's equations  Finite element method  Random inputs  Polynomial chaos methods  Stochastic Galerkin